Super Fair Dominating Set in Graphs

Enrico Limbo Enriquez

Abstract


In this paper, we initiate the study of super fair dominating set of a graph  by giving the super fair domination number of some special graphs. Further, we shows that given positive integers k,m, and n such that n\geq 2 and 1\leq k\leq m\leq n-1 there exists a connected graph G with |V(G)|=k, \gamma_{fd}(G)=k, and \gamma_{sfd}=m. Finally, we characterize the super fair dominating set of the join of two graphs.

Full Text:

PDF

References


E. J. Cockayne, and S. T. Hedetniemi, Towards a theory of domination in graphs, Networks, (1977) 247-261.

L. L. Kelleher and M.B. Cozzens, Dominating sets in social network graphs, Math. Social Sci., Vol. 16, no. 3 1988,

-279.

E. L. Enriquez, and S.R. Canoy, Jr., Secure Convex Domination in a Graph. International Journal of Mathematical

Analysis, Vol. 9 ( 2015), no. 7, 317-325.

E. L. Enriquez, and S. R. Canoy, Jr. , On a Variant of Convex Domination in a Graph. International Journal of

Mathematical Analysis, Vol. 9, 2015, no. 32, 1585-1592.

E. L. Enriquez, and S. R. Canoy, Jr. , Restrained Convex Dominating Sets in the Corona and the Products of

Graphs. Applied Mathematical Sciences, Vol. 9, 2015, no. 78, 3867 - 3873.

E.M. Kiunisala, and E. L. Enriquez, Clique Secure Domination in Graphs. Global Journal of Pure and Applied

Mathematics. Vol. 12, No. 3 (2016), pp. 2075–2084.

C. M. Loquias, and E. L. Enriquez, On Secure and Restrained Convex Domination in Graphs, International

Journal of Applied Engineering Research, Vol. 11, no. 7 (2016), 4707-4010.

R. T. Aunzo Jr. , and E. L. Enriquez, Convex Doubly Connected Domination in Graphs. Applied Mathematical

Sciences, Vol. 9, (2015), no. 135, 6723-6734.

E. M. Kiunisala and E. L. Enriquez, Inverse Secure Restrained Domination in the Join and Corona of Graphs,

International Journal of Applied Engineering Research 9(2016), pp.6676-6679

D. P. Salve and E. L. Enriquez, Inverse Perfect Domination in Graphs, Global Journal of Pure and Applied

Mathematics. Vol. 12, No. 1 (2016), pp. 1-10.

T. J. Punzalan and E. L. Enriquez, Inverse Restrained domination in graphs, Global Journal of Pure and Applied

Mathematics 3(2016) 2001-2009.

O. Ore. Theory of Graphs. American Mathematical Society, Provedence, R.I., 1962.

Y. Caro, A. Hansberg, and M.A. Henning, Fair Domination in Graphs. University of Haifa, 1-7, 2011.

M. Lemanska, V. Swaminathan, Y.B. Venkatakrishnan, R. Zuazua, Super Dominating sets in graphs. Proceedings of the

National Academy of Sciences, Vol. 85, 2015, no. 3, 353-357.

M. P. Baldado, Jr. and E. L. Enriquez, Super Secure Domination in Graphs, International Journal of Mathematical

Archive-8(12), 2017, pp. 145-149

E. L. Enriquez, Super Restrained Domination in the Corona of Graphs, International Journal of Latest Engineering

Research and Applications, Volume – 03, Issue – 05, May 2018, PP – 01-06

G. Chartrand and P. Zhang, A First Course in Graph Theory. Dover Publication, Inc., New York, 2012.


Refbacks

  • There are currently no refbacks.


Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

CC BY-SA

Free Web Counter